Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Prenatal Vitamins

Well I am nauseated all day everyday, no matter what I do( I even have Zofran) =( But I've read that some pre natal vitamins can make you feel sick after you take them, so some women sugested taking them before bedtime, so I have been doing this. So I dont really know if they make me feel sick or not, but someone else also told me that you can get a "boost" of energy whn you take them during the day, which sounds amazing to me because all I want to do is sleep for like 20 hours out of a day, but I have to work 12 hour shifts, so i guess my question is, do they give you a boost of energy?? Oh, Im taking Prenate Elite and I'm 7 1/2 weeks if it matters =)

Thanks!

Answer Question
 
Anonymous

Asked by Anonymous at 9:05 AM on Feb. 16, 2009 in Pregnancy

Answers (5)
  • I have not noticed a boost of energy when I take mine. I am taking Prenatal 19, I take mine before bed just because it is when I always remember to take them.
    My sister prenatal vitamins always made her sick, so she talked to her Dr and he told her to take a regular mulitvitamin. Just a thought.
    Best of luck to you!
    NewMommyin06

    Answer by NewMommyin06 at 9:09 AM on Feb. 16, 2009

  • They never gave me a boost of energy they just made me sick. I could never handle pre natal vitamins.
    Anonymous

    Answer by Anonymous at 9:09 AM on Feb. 16, 2009

  • You can take Flinstone Vitamins if you can't keep the regular ones down.
    Anonymous

    Answer by Anonymous at 9:23 AM on Feb. 16, 2009

  • My prenatals made me nauseous and my doc changed them. Ask him about a new brand. Also take them with food. That helps too.

    And DO NOT take Flintstones instead...they do not have the nutrients for a pregnant mom and growing baby. Someone should delete that idiotic comment at 9:23.
    NorahSethsMommy

    Answer by NorahSethsMommy at 10:07 AM on Feb. 16, 2009

  • some moms can take flinstones but please ask you doctor first before changing your meds on your own with my sister she had to take them with both her boys cause she could not keep any prenatal down including the liquid
    greeniemommy

    Answer by greeniemommy at 12:31 PM on Feb. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN